# SDR A6WA2020022047189

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Bracket
- Part number: 601R1303524
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON CENTER PANEL SUPPORT BRACKET IS CRACKED.  Ï¿½AIRCRAFT REMOVED FROM SERVICEÏ¿½  REMOVED AND REPLACED SUPPORT BRACKET IAW CRJ200 SRM 51-42-06.
